# SDR UIEA2018052300943

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,499 hours, 9,628 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146AAA1
- Part serial: GDBC116T
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL QUANTITY DECREASED TO 10 IN FLIGHT.  SHOWS A DIFFERENCE OF .5 FROM LT AND RT.   RT ENGINES QUANTITY WAS THE SAME ON PRE-FLIGHT.   REMOVED AND REPLACED THE LEFT ENGINE OIL QUANTITY TRANSMITTER IAW AMM 79-31-01.
